# SDR NXTA202408260204

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N413CF
- Make and model: Bell 407
- Aircraft serial: 56306
- Aircraft time: 587 hours, 2,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 407030450325
- Condition: Damaged
- Location: Zone 100
- Part time: 587 hours, 2,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY SKIN, FORWARD OF AFT CROSS TUBE WAS DAMAGE, WHEN THE PILOT ATTEMPTED TO LIFT HELICOPTER WITH HELI-PORTER. LEFT SIDE WAS PUNCTURED IN TWO PLACE, AND THE RIGHT WAS DENTED RESULTING IN TWO AREAS OF DE-LAMINATION.
